# SDR 2008UALA04087

- Difficulty date: July 28, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 67,794 hours, 11,201 cycles
- Engine: Pwa PW4060
- Engine time: 45,208 hours, 6,550 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 45,208 hours, 6,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  *S/D*  SECURED OIL COOLER BYPASS INLET TUBE B-NUT.  SUBSEQUENT OIL CONSUMPTION 0.28 QTS PER HOUR - WITHIN LIMITS.  NO FURTHER PROBLEMS.
